Matinum

Taking Charge of Your Health


Azithromycin is a prescription medication
used to treat bacterial infections such as infections of the lungs and airways, eyes,
ears, sinuses, skin, throat, and infections from sexually transmitted diseases. Azithromycin
belongs to a group of drugs called macrolide antibiotics, which stop the growth of bacteria.
This medication comes in tablet, oral suspension, eye drop, and injection forms. The tablets
and oral suspensions are taken once a day, with or without food. The extended release
suspension is taken once only on an empty stomach. The eye drops are used in the affected
eye twice a day. The injection is given by a healthcare professional. Common side effects
of azithromycin include nausea, vomiting, diarrhea, stomach pain, and headache. Eye
irritation is the common side effect of the eye drop form. It’s important not to take
Azithromycin unless prescribed by a doctor. For RxWiki, I’m Lindsay Morrison.

12 thoughts on “Azithromycin For The Treatment of Various Bacterial Infections – Overview

  1. Anybody know what is Womezon Remedy about? I
    hear lots of people cure their women issue safely with Womezon Remedy
    (look on google search engine).

  2. Is Womezon Remedy useful to cures your infection safely? I've learn a lot of good stuff about Womezon Remedy (look on google search engine).

  3. Do anyone know about Sinuzolax Miracle? Does it work? I hear a lot of people cure their sinusitis naturally with this popular sinus treatment.

  4. This isvredicilous she used the word comon side effects. This stuff will mess u up. Worse than the virus scary.

  5. "I finally figured out what a Z-Pak is designed for!…",
    "so you can't use the Erythromycin, and have to move on to the Levaquin…"

  6. I took this medicine and had a bad reaction to it. I had a rash all over my body and stopped taking them. I took 4 doses of this. My stomach is sensitive and have been having diarrhea every since. I am not able to keep anything in my stomach. I went back to the doctor and was told to take probiotics and is not helping. My stomach is hurts and have been having diarrhea. Any suggestions, please? I want this diarrhea to go away and want to be able to eat again with no stomach pain.

Leave a Reply

Your email address will not be published. Required fields are marked *